MathSciNet Relay Station
MathSciNet bibliographic data
MR1189949 35Q30 (76N10)
Makino, Tetu; Mizohata, Kiyoshi; Ukai, Seiji The global weak solutions of compressible Euler equation with spherical symmetry. Japan J. Indust. Appl. Math. 9 (1992), no. 3, 431–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement